# SDR DALA2016111808961

- Difficulty date: June 22, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 46,100 hours, 24,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD DOOR SILL PLATE UPPER SURFACE UNDER AFT GIRT BAR FITTING, AREA AROUND MOUNTING BOLTS HAS OUT OF LIMITS CORROSION.  REMOVED AND REPLACED R1 DOOR SILL FITTING.
